MAUDE Adverse Event Report: BACTERIN INTERNATIONAL, INC. OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER

BACTERIN INTERNATIONAL, INC. OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER
Model Number 359100
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was reported on (b)(6) 2019 indicating that devices containing dbm putty were labeled with a volume of 10.0cc, however, when the pouches were opened for use, the syringes contained 5.0cc of dbm putty.The complainant reported that three devices displaying the same defect had been implanted.There were no reported patient complications with this event.The following mdr submissions are related to this event: 3005031160-2019-00023, 3005031160-2019-00024, 3005031160-2019-00025.The complainant returned three additional devices from the same lot number.Upon opening the foil pouch on one device, it was confirmed that the dbm putty was as described by the complainant.The device was labeled as containing 10.0cc of dbm putty, however, only contained 5.0cc of dbm putty.
 
Event or Problem Description
A complaint was reported on (b)(6) 2019 indicating that devices containing dbm putty were labeled with a volume of 10.0cc, however, when the pouches were opened for use, the syringes contained 5.0cc of dbm putty.The complainant reported that three devices displaying the same defect had been implanted.The following mdr submissions are related to this event: 3005031160-2019-00023, 3005031160-2019-00024, 3005031160-2019-00025.

Brand Name
OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
BACTERIN INTERNATIONAL, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8592175
Report Number3005031160-2019-00024
Device Sequence Number2010802
Product Code MBP
UDI-Device Identifier00849777003681
UDI-Public00849777003681
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model Number359100
Device Lot NumberB180228-DBM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight95